# SDR AALA202510309537

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 48,024 hours, 20,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT JUMPSEAT IS INOPERATIVE. REMOVED AND REPLACED FLISHLIGHT UNDER JUMPSEAT. PER IAW AMM 25-64-00.
